# SDR AALA990888

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1432A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11417
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Synchronizer
- Part number: A83235415
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DSM - FLT 1091 - EN ROUTE DFW/DSM DURING CRUISE, HAD FLAP ASEMBLY ON LEFT AND RIGHT MFDU.  FLAPS WOULD NOT EXTEND.  TRIED PULLING AND RESETTING 7H, 7J, 40K, 14K CIRCUIT BREAKERS FOR MFDU.  WARNINGS EXTINGUISHED, BUT WHEN FLAPS WERE CALLED FOR ON APPROACH NOTHING HAPPENED.  MADE ZERO FLAP APPROACH LANDING AT DFW.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED LEFT INBOARD FLAP ASSMELBY TRNASMIEMBLY TRANSMITTER. ACCOMPLISHED ALL REQUIRED CHECKS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
